Fingernails that curve down

Common Questions and Answers about Fingernails that curve down

nail

and if im freaking out and in a major fit or mood he talk me out of it and sit with me and ... he were ril nice about it ... is that ok? is that ok medhelp? and how i get over that? i dont very much want to do those things for myself. i sure dont. i hate this. kicking and screaming time to do lesson plans Meegy you cain talk to nobody til you get this dun! ok. see? i can be a boss. i can do the things that dont involve tlc. real good at that. i hope you still like me.
Everytime I have a small flare up, I usually feel unwell for one or two days. Sorry that I wasn't much help, I just wanted to let you know that it happens to me too.
Hi Doc, Thought that I would post here, beings that we do not have a dermatologist in town. One does pass through a few times a year but I would, if possible, get an idea of what this is and then pass this onto my doctor. This year, I have had skin changes and in a number of places. Earlier this year, I noticed petichia spots on my inner thighs and had thought that perhaps the antibiotics that I was on were causing this. Mind you, there were only about 3-5 spots on each inner thigh.
She put me on Synthroid ( to stop the nodular growth), but it didn't help the symptoms that she disregarded and my depression grew so bad that I was hospitalized. I insisted my primary doctor put me on T3 and T4 generics. Within 3 days, my depression was completely gone and my thinking was clear. In 3 weeks I lost 15 lbs. and looked like a deflated balloon but felt better. I continued to slowly lose a little more weight without changing my diet or activity level.
Quite a few of us have to end up on autopsy tables before a true picture emerges a few decades down the pike. So I think it's safe to say that there are just no easy answers when it comes to these issues.
I was up to 540 mg/day morphine and cut that down to less than half as constipation worsened and the drug was blamed. Odd thing happened after cutting down-const. got 3-4 times worse! If I had never been put on the pain meds I would have been the ER everyday until they fixed this many years ago. The meds have covered the pain and allowed me to limp along just barely. Had some episodes of severe mystery chest pain a few years back and had a thorough work-up with treadmill-no problem.
WHY CAN'T I SPELL THAT WORD? My nails curve at the ends, so I keep them short, but he made a guess and was exactly right. My fingernails and the ALT/AST ratio changing in my labs. He did have the benefit of all my labs for the last 5 years, the last year the ratio has changed alot, but anyone here will tell you, the labs fluctuate a lot!! Fasting can affect your bilirubin, how dehydrated you may be can affect ALT/AST and about a billion other things.
I read about that there is a relationship with selenium and iodine that effects the autoimmune disease from attacking and have also assume from what I read that nothing cures it, just slows it down. So, here I am. I am currently grinding up brazil nuts allong with other nuts. (I seem to only find the variety nuts that have some Brazil nuts in them) and grind them up so I can give her a teaspoon full each day.
Just when we think we have the side effects down pat, tx will throw us a curve. Like a day with no energy along with brain fog. Personally speaking, even tho I do have some really good days, I am staying away from extensive travel until I am finished slaying this dragon. Best of luck to you as you begin your treatment. I hope you are one of the lucky ones with little to no side effects.
The horror stories are out there and as you said, it's one thing to share your experience and another to frighten people, especially if they have advanced fibrosis and should treat but won't because of what they read. I get upset by the posts that read don't treat unless you are close to dying. That is wrong to say to people, and those that are currently on treatment don't need to hear that. This is a public forum and everyone is entitled to share their experiences.
This is something you cannot ignore so please look into it even if it has nothing to do with the thyroid. One of the symptoms of hypothyroid that I know of is that your digestion slows down, this means you get more constipated and more time passes between bowel movements (which can lead to all sorts of problems by itself). 3 times a day to 3 times a week is supposedly the norm for bowel movements (even if you're within this range it is still possible you're constipated).
Yes, recently i have noticed all these little bite looking things all over my body ...not alot but more than ive ever had at once. They really do not itch but when i will scratch them they kinda itch. I really have no idea what it is and too scared to go to the doctors lol . But my sister said they were some kind of bug bites. But i have a rash kinda bump thing by my under wear line.. so im pretty confused on what they are also ..some are like 5 little bumps clustered together..
So for the past week I've been trying to get the scar tissue to release from the underlying bone. I think that may have been what has been slowing down the complete healing of the finger. However, my doctor also told me that it can take up to 8 months for the joint swelling to go down. So I'll just keep up with the PT and hope for the best. This finger fracture has been BY FAR much more tricky than the time I fractured a bone in my foot.
When reading through all the comments here, the only thing I notice, is that all the symptoms any of us has put down that might be related, shows no consistency with everyone else on this thread. I am thinking of sending a link to this thread to a vein specialist. But I doubt anything will come from it...I mean, it seems to be not dangerous at all, so why should the doctors care?
Well went to OS today and he said that my nerve was located exceptionally high and that my nerve was bruised or hurt because of that..he said that it might take 6 months to 1 yr. to heal and he didnt know how much healing there would be hard to say..but he felt good that it would just take time..he said I had a 2% chance it wouldnt heal..and that he would need me to come in every 6 wks to check my progress..that was it oh except he said I would get use to it..
Anyway we never had real sex, I fingered many many girls, sometimes in public places, made out with them, suck tities, but it seemed that when it came down to it i would get scared and not achieve an erection or at least a full one with 4 different girls. I always knew it was this fantasy world that I've been living in, which my brain got so used to. I love ejaculating. I love women. I love *****. I even questioned my sexuality at some points... I even questioned my health which is good...
It's in the anesthesia for eye exams and I had my first reaction to it in January. During that time, my hypothyroidism was going up and down, and never stable. That was the added component which diagnosed the condition. I am so sensitive to this ingredient that my eyes turn bright red, burn and itch. And I required a thorough flushing of my eyes and antihistamine eye drops for the reaction to stop. It felt like someone put acid in my eyes. My ophthalmologist no longer puts it in my eyes.
I was put on Gabapentin but it made me feel awful so stopped it, then Amytriptyline but it made it hard for me to get up in the morning and I like my mornings as they are the only time I feel normal. Its after 3pm that my energy winds down. Supo. I looked at your blog your another one who has had a huge amount to put up with. Sarahsmum. Hi there you stalking me LOL. I have got some lovely chocolate eclairs in the fridge do you want one LOL. Mokibear. Hi you sound like me.
If i slowly cut down will it limit the withdrawl,im hoping that if i cut down to ten a day the cold turky period wont be as bad.Im also very worried about my health.Any ideas of long term affects.
My doc required limited bedrest for 48 hours. Could get up to use the loo and eat, that was all. Yes, the cramps are normal. Good luck!!!!!
Even if it's not the cure, it's great to hear that it has cut down the smell and the allergic reactions. Keep up the good work and keep telling us how it's working out for you.
One to two months after the surgery I started having cramps in the lower extremities that progressed to constant aching in the feet and knees. Five months after the implant I elected to have the swine flu vaccination which resulted in a numb feeling and tingling in the extremities along with diarrhea and dizziness that subsided after a few days. Since then the tingling has combined with the aching in the lower extremities and progressed upward to include the thighs.
The creams, allergery pills..my list is extensive as to what I have tried but nothing worked. ---------------The only thing that helps are ice packs. ----------------------- Recently,I had an x-ray to check if I had any nerve impingement in my cervical spine - one of the possible causes but nothing showed so I continue to search for answers. I did get confirmation of the brachioradial pruritus from a great dermatologist who has only seen 3 cases in his 15 years on the job.
Just got the call that my estrogen level is 160 and it should be 100 or below to start bcp. Also, I have cysts that needs to go down before starting the August/Sept cycles. I am going to remain calm and put everything in the Lord's hands.
MedHelp Health Answers